U.S. doctors online nowAsk doctors free
MD
A 33-year-old female asked:

Does clomid (clomiphene) increase risk of miscarriages? and why do doctor's never mention this risk?

1 doctor answer2 doctors weighed in
Dr. Timothy Brown
Obstetrics and Gynecology 41 years experience
Always a risk: The risk of miscarriage will normally range from 10 to 25% whether or not you take Clomid (clomiphene). Risk may be increased because you would not be taking Clomid (clomiphene) if there wasn't a problem of some sort, and the risk of twins (with a possible increased risk of miscarriage) is higher with Clomid (clomiphene). Your "never mention" comment is inappropriate as well as incorrect.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.